# SDR UIEA2023011100014

- Difficulty date: January 11, 2023
- Submitted: January 11, 2023
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- Aircraft time: 94,076 hours, 23,934 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING DEPARTURE IN CLIMB OUT, ACFT ENTERED AREA OF SEVERE TURBULENCE & W/S, ACFT INDICATED O/S OF 285, SPEED TAPE WITH NO ASSOCIATED OVERSPEED WARNINGS IAW 05-51-04, DATA FROM OUR ENGINEERING TEAM SHOWS AIRCRAFT DID NOT SHOW "G" LOADS OF SEVERE TURBULENCE. NO FURTHER INSPECTION REQUIRED. OPEN AND CLOSED PANELS 335CB, 335DB, 335AFB, 335GB, 335HB, 335JB, 335KB, NO DAMAGE NOTED.
